Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Suffering with migraines on left side with enlarged pupil during attack. Was given seizure medicine post car wreck in the past. Help?

I have a friend of my family who was in a car accident in October. He hit the right side of his head but did not sustain head trauma. He had multiple tests done including a MRI and MRa and CT scan . Initally the Doctor said they saw an anurism on the left side of the frontal lobe . Then another test was done and they said there was nothing. He has been to a neurologist and was given seizure medication. He is 16 and is now suffering from migraines on the left side and when the migraine comes on his pupil get very big. He and his family on scared and getting no answers.
Asked On : Thu, 24 Jan 2013
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
Nov 2013

Thank you for postig your query.

First of all, we need to resolve whether or not your friend has an aneurysm. This can be done with the help of cerebral angiogram. If it has not been done, please get it done after discussing with his neurologist.

Regarding his repeated headaches, if his brain scans are normal, then most likely it is due to migraine.

He can be started on preventive medications such as topiramate or divalproex to prevent repeated headaches.

Best wishes,
Dr Sudhir Kumar MD DM (Neurology)
Senior Consultant Neurologist
Answered: Sat, 2 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor